Hail, Guadalupe
- When
- June 27, 5:10 PM MST
- Where
- Guadalupe County, Santa Rosa
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.933, -104.683
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 27, 1:30 PM MST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT SUN JUN 27 2004 .DISCUSSION...THUNDERSTORMS ONCE AGAIN THE FOCUS OF THE FORECAST. ABUNDANT MID LEVEL MOISTURE REMAINS IN PLACE ACROSS NM THIS AFTERNOON...AND WILL PERSIST THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WORK WEEK. STORMS HAVE FORMED OVER THE HIGHER TERRAIN TODAY BUT TO THIS POINT DO NOT LOOK AS STRONG AS ON SATURDAY. THIS IS SUPPORTED BY LAPS CAPE WHICH IS LESS IN THE EAST TODAY...BUT IS A BIT HIGHER IN THE WEST. LIKE YESTERDAY...SOUNDING SUPPORT DOWNBURST TYPE GUSTY WINDS. A MIX OF WET AND DRY STORMS ARE FORECAST WEST OF THE DIVIDE...SO MORE FIRES COULD IGNITE. IN THE EAST...BEST FOCUS WILL BE NEAR THE COLD FRONT WHICH IS ENTERING NE NM ATTM. EXPECT HEAVY RAIN WITH ISOLD GUSTY WINDS TO SHIFT SWD DOWN CENTRAL HIGHLANDS AND ERN PLAINS THIS EVENING. FRONT WILL BACK INTO THE CENTRAL MOUNTAIN CHAIN AND WITH ADDITION OF CONVECTION...EXPECT A DECENT SURGE INTO THE RIO GRANDE VALLEY AFTER SUNDOWN. WINDS AND MOISTURE WILL SURGE TO THE DIVIDE OVERNIGHT. THIS SHOULD SHUT OFF RAIN CHANCES FOR THE VALLEY LATE TONIGHT INTO MONDAY MORNING...BUT REFOCUS THEM WESTWARD. MORE MOISTURE IN THE LOW LEVELS OUT WEST SHOULD DECREASE DRY THUNDER/DOWNBURST POTENTIALS MON AFTERNOON...BUT INCREASE RAIN CHANCES THERE. IN THE EAST...THE ATMOSPHERE MAY BE MORE STABLE BUT EXPECT STORMS TO FORM ALONG THE CENTRAL MOUNTAIN CHAIN AND TRY TO MOVE EAST MON EVE. MODELS STILL ADVERTISING A PUSH OF SUBTROPICAL MOISTURE NWD INTO NM TUESDAY...THEN SHIFT THIS EASTWARD THROUGH THE REST OF THE WEEK. SO A LOW POPS EAST/NO POPS WEST FORECAST HAS BEEN MAINTAINED FOR THE END OF THE WEEK...KD && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON................ 057/087 056/087 056 19122 GALLUP.................... 049/083 048/084 050 19133 GRANTS.................... 053/081 049/082 051 19343 GLENWOOD.................. 055/088 060/086 059 19233 CHAMA..................... 044/073 046/077 046 19355 LOS ALAMOS................ 052/074 050/078 050 19444 RED RIVER................. 038/067 040/069 043 19455 TAOS...................... 048/074 047/079 047 19444 SANTA FE.................. 051/074 050/078 050 19544 SANTA FE AIRPORT.......... 054/078 053/081 051 19544 ESPANOLA.................. 054/080 054/085 053 19543 ALBUQUERQUE HEIGHTS....... 062/083 062/086 062 19443 ALBUQUERQUE VALLEY........ 060/084 063/086 062 19443 ALBUQUERQUE FOOTHILLS..... 059/080 059/084 060 19544 ALBUQUERQUE WEST MESA..... 059/082 061/085 061 19443 SOCORRO................... 059/084 058/085 059 19443 SANDIA PARK/CEDAR CREST... 048/076 051/078 053 19544 MORIARTY/ESTANCIA......... 050/078 053/081 054 19544 CARRIZOZO................. 057/079 057/081 057 19443 RUIDOSO................... 051/072 053/075 055 19444 RATON..................... 049/073 050/078 051 19644 LAS VEGAS................. 048/071 049/077 051 19644 ROY....................... 054/074 054/080 054 19644 CLAYTON................... 056/074 056/082 057 19544 SANTA ROSA................ 059/080 057/086 058 19644 TUCUMCARI................. 060/080 060/087 061 19634 FORT SUMNER............... 061/081 059/087 061 19634 CLOVIS.................... 060/081 059/085 061 19634 PORTALES.................. 060/081 060/086 061 19634 ROSWELL................... 062/084 062/086 063 19634 && .ABQ WATCHES/WARNINGS/ADVISORIES...NONE. && 19
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN JUN 27 2004 NMZ001>021-026-281200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WESTCENTRAL MOUNTAINS- 600 AM MDT SUN JUN 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. EASTERLY WINDS WILL PUSH THROUGH THE GAPS AND PASSES OF THE CENTRAL MOUNTAIN CHAIN THIS EVENING...CREATING WINDY CONDITIONS BELOW CANYONS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE THREAT FOR THUNDERSTORMS WILL PERSIST OVER MUCH OF NEW MEXICO MONDAY AND TUESDAY. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. HAIL TO ONE HALF INCH...WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 200 PM AND 1000 PM FOR LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. 46/DPORTER
The national radar mosaic for the moment the first event began.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
Semi-truck blown over on Interstate 40.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2004Every state in 2004This day in weather historyWarnings in New Mexico, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408107, 5408108, 5408109.